# SDR 99ZZZX900

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000G
- Make and model: Bell 206L-1
- Aircraft serial: 45163
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Retainer
- Part number: 204040129001
- Condition: Cracked
- Location: Transmission
- Part time: 11,944 hours
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TEAR-DOWN OF TRANSMISSION FOR INSPECTION, SCREEN ASSY WAS FULL OF NYLON PIECES.  INVESTIGATION REVEALED RETAINERS ON PLANETARY GEAR, 1 EACH, COMPLETELY MISSING AND, 2 EACH, CRACKED.
